# SDR ZKFR2014102800001

- Difficulty date: October 22, 2014
- Submitted: October 28, 2014
- Operation: General aviation
- Filed by: Professional Jet Center Aircraft Maintenance, LLC, repair station ZKFR180L
- Aircraft: N48MF
- Make and model: Amd FALCON2000
- Aircraft serial: 115
- Aircraft time: 9,822 hours, 6,735 cycles
- Engine: Cfe CFE73811B
- Engine time: 9,467 hours, 6,536 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing Cage
- Part number: 5123T93P03
- Part serial: TBCKT290
- Condition: Cracked
- Location: Engine
- Part time: 305 hours, 229 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING POWER-UP AND ENGINE START CHECKLIST FLIGHT CREW NOTED NR 2 ENGINE CHIP INDICATION YELLOW ON EIED. MAINTENANCE TECH REMOVED RT ENGINE CHIP DETECTOR AND DISCOVERED METAL CONTAMINATION ON DETECTOR.  METAL CHIPS AND OIL FILTER WERE SENT OUT FOR SOAP LAB ANALYSIS; LAB AND MANUFACTURER IDENTIFIED METAL AS BEING FROM NR 3 BEARING AND BEARING SUPPORT.  ENGINE WAS DISASSEMBLED AND NR 3 BEARING WAS FOUND WITH A SMALL TO MEDIUM CHIP MISSING FROM THE BEARING CAGE, CHIP WAS RECOVERED FROM SUMP. THE BEARING CAGE WAS ALSO CRACKED. NR 3 BEARING SUPPORT WAS FOUND WITH MISSING PLATING. THE BEARING AND BEARING SUPPORT WERE REPLACED AND NORMAL OPS CHECKS ACCOMPLISHED, ACFT RETURNED TO SERVICE.
